# SDR F3LA2017060500173

- Difficulty date: May 25, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N228FR
- Make and model: Airbus A320-214
- Aircraft serial: 5526
- Aircraft time: 16,011 hours, 5,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420300
- Condition: Cracked
- Location: Frame 69
- Part time: 16,011 hours, 5,867 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 69 SHEAR WEB CRACKED.  REMOVED LEFT SHEAR WEB AND INSTALLED A NEW SHEAR WEB IAW SRM 51-72-11-911-001.
